# SDR GTIA2017122102302

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 45,356 hours, 21,202 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Nr 2 Fan Cowl
- Component: Fan Cowl
- Component part number: 7454000503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD FAN COWL OUTER SKIN & INNER SKIN DAMAGE SHOWS DEBONDING. COMPLIED WITH EO 5414-1719.
